# SDR DALA2017010500110

- Difficulty date: October 26, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,629 hours, 29,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR SKIN AT STA 1002 STR 28R-25R. BLENDED CORROSION ON INTERNAL DOUBLER "SKIN" AT STA 1002 L25R-L28R FOUND TO BE WITHIN LIMITS IAW SRM 53-20-15 NOMINAL .071 .040. REMAINING REPAIRED OUT OF LIMITS AREA IAW ER/A 549633-14.
